# SDR SCNA20170518061

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 45,953 hours, 27,254 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Lock Fastener
- Condition: Pulled
- Location: Lt Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE SKIN, JUST INBOARD OF THE UPPER PYLON, HAS TWO LOCK FASTENERS PULLING THROUGH THE SKIN.  REMOVED AND REPLACED THE LOCK FASTENERS.
